Mathematics in Kazan University over 175 years (1804–1979)
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 10 (1979), pp. 3-13
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1979_10_a0,
author = {B. L. Laptev},
title = {Mathematics in {Kazan} {University} over~175 years (1804{\textendash}1979)},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {3--13},
year = {1979},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1979_10_a0/}
}
B. L. Laptev. Mathematics in Kazan University over 175 years (1804–1979). Izvestiâ vysših učebnyh zavedenij. Matematika, no. 10 (1979), pp. 3-13. http://geodesic.mathdoc.fr/item/IVM_1979_10_a0/